Zoloft

Information about depression and other related health issues (includes medications).

Moderators: windsong, cj-, BlueGobi, Moderators, Frame

Needafriend
Posts: 5
Joined: Wed Jun 13, 2012 4:56 am

Zoloft

Postby Needafriend » Tue Jun 19, 2012 7:34 pm

I was perscribed Zoloft for antenatal depression. Which is basically depression occuring during pregnancy. Anyway, I have been taking 25mg because the 50mg is wayyy too much for me. It is too high. Perhaps because my body produces enough of that chemical already, but when I have too much, my anxiety goes up. Although, the depression subsides. That's the beauty of this drug. I can now get up in the mornings & don't have the whole sadness feeling in me anymore...where everything was gloomy.
I also have panic disorder & am hoping that it is helping with that. I see that perhaps it is slowly helping, but I just started this drug as an attempt to test it as my doctor asked me. I'm proud to say I am doing fairly well on it & it's a legit drug, except some days I get reluctant to take it only because I HATE being dependent on meds....but tis life.

So, that's my experience of this Anti-Depressant Pill.
Needtolearnto<3again

Monty
Posts: 830
Joined: Wed Jan 14, 2009 3:44 pm
Location: Canada

Postby Monty » Sun Jul 08, 2012 6:26 pm

Needafriend,

With all of the "experimenting" with drug cocktails that our pdocs prescribe, that don't work, it is good to read that you have one that makes your life better.
Monty

dustinthewind
Posts: 33
Joined: Thu Jun 28, 2012 6:13 pm

Postby dustinthewind » Sun Jul 08, 2012 6:59 pm

I was on Zoloft for awhile. It is also supposed to help with anxiety, so I am hoping that maybe that part might come for you as well. I'm glad it is improving things for you now though! I see your post was a while ago. I hope you are feeling even better yet!

CoronaBorealis
Posts: 7
Joined: Thu Mar 05, 2015 12:21 pm
Location: Macclesfield, Cheshire, UK

Postby CoronaBorealis » Fri Mar 06, 2015 11:17 am

Zoloft is also known as Sertraline right? Im on 100mg per day of Sertraline, and I find that it makes me sick, regardless what time in the day I take it. If i take it before bed, i spend the next morning throwing up, if i have it in the morning, i spend the rest of the day monging out and tired and feeling sick. There is no happy medium at all and im struggling
L-D-Easterby


Return to “Articles and Essays | Medications: Experiences and Advice”

Who is online

Users browsing this forum: No registered users and 1 guest